MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION
Model Number 298.800.01S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date and lot number unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Without a lot number, the device history records review could not be completed as no product was received.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a cable snapped under a maximum of 40 kg tension.The second cable began fraying at the crimp before tension was achieved therefore rendering it unusable.Both cables were completely removed and were replaced with new ones.There was a surgical delay of two (2) minutes.The procedure was successfully completed.There was no patient consequence.This complaint involves one (1) devices.This report is 1 of 1 for (b)(4).

Brand Name
1.0MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8666941
Report Number2939274-2019-58430
Device Sequence Number19398180
Product Code JDQ
UDI-Device Identifier10886982182494
UDI-Public(01)10886982182494
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number298.800.01S
Device Catalogue Number298.800.01S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/04/2019
Patient Sequence Number1
Patient Weight61